# SDR UIEA2012062500279

- Difficulty date: June 25, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N464MC
- Make and model: Boeing 747446
- Aircraft serial: 26341
- Aircraft time: 81,102 hours, 15,047 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 7335AS15
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPPER DECK FLOOR LEFT EXIT DOOR EMERGENCY LIGHT INOP.  RELAMPED EMERGENCY LIGHT ASSY IAW MM 33-51-12.
